Non-abelian cohomology of associative algebras. The 9-term exact sequence
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 30 (1989) no. 4, p. 295-338
@article{CTGDC_1989__30_4_295_0,
     author = {Cegarra, Antonio M. and Garzon, Antonio R.},
     title = {Non-abelian cohomology of associative algebras. The $9$-term exact sequence},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {30},
     number = {4},
     year = {1989},
     pages = {295-338},
     zbl = {0717.16008},
     mrnumber = {1036345},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1989__30_4_295_0}
}
Cegarra, Antonio M.; Garzon, Antonio R. Non-abelian cohomology of associative algebras. The $9$-term exact sequence. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 30 (1989) no. 4, pp. 295-338. http://www.numdam.org/item/CTGDC_1989__30_4_295_0/

1 Andre M., Homologie des algèbres commutatives, Springer 1974. | MR 352220 | Zbl 0222.13017

2 Aznar E.R., Cohomologia no abeliana en categorias de interes, Alxebra 33 (1983). | MR 650975

3 Barr M., Skula cohomology and triples, J. of Algebra 5 (1967), 222-231. | Zbl 0164.01502

4 Barr M. & Beck J., Homology and standard construction, Lecture Notes in Math. 80, Springer (1969), 357-375. | MR 258917 | Zbl 0172.02201

5 Bullejos M., Cohomologia no abeliano, la sucesion exacta larga, Tesis, Univ. Granada, 1985.

6 Brown R., Some non-abelian methods in homotopy theory and homological theory, Univ. C.N. W. 1984.

7 Cegarra A.M. & Aznar E.R., An exact sequence in the first variable for the torsor cohomology. The 2-dimensional theory of obstructions, J. Pure & Appl. Algebra 39 (1988), 197-250. | MR 821890 | Zbl 0587.18007

8 Cegarra A.M. & Bullejos M., n-cocycles non-abéliens, C. R. A. S. Paris 298 I, n° 17 (1984), 401-404. | MR 765260 | Zbl 0573.55006

9 Cegarra A.M., Bullejos M. & Garzon A., Higher dimensional obstruction theory in algebraic categories, J. Pure & Appl. Algebra 49 (1987), 43-102. | MR 920515 | Zbl 0634.18004

10 Cegarra A.M., & Garzon A., La principalité dans la théorie de l'obstruction de dimension 3. Un allongement de la suite de cohomologie non-abélienne des groupes, C. R. A. S. Paris 302, I, n° 15 (1986), 523-526. | MR 845639 | Zbl 0599.18008

11 Dedecker P., Sur la n-cohomologie non-abélienne, C. R. A. S. Paris 260, 1 (1965), 4137-4139. | MR 179224 | Zbl 0135.02402

12 Dedecker P., Cohomologie non-abélienne, Fac. Sc. Lille 1965.

13 Dedecker P., Three dimensional non-abelian cohomology for groups. Lecture Notes in Math. 92, Springer (1969), 32-64. | MR 263894 | Zbl 0249.18027

14 Dedecker P., Les foncteurs Ext, H2 et H2 non-abéliens, C. R. A. S. Paris 258 (1964), 1117-1120. | MR 168613 | Zbl 0124.01401

15 Dedecker P., Sur la cohomologie non-abélienne I and II, Canad. J. of Math. (1960, 1963) . | MR 111021

16 Dedecker P. & Lue A.S.T. A non-abelian 2-dimensional cohomology for associative algebras, Bull. A.M.S. 72 (1966), 1044-1050. | MR 210754 | Zbl 0156.25903

17 Duskin J., Simplicial methods and the interpretation of triple cohomology, Memoir A.M.S. 3, 2 (1975), 163. | MR 393196 | Zbl 0376.18011

18 Duskin J., Non-abelian monadic cohomology and low dimensional obstruction theory, Math. Forschung Ins. Oberwolfach Tagungsbericht 33 (1976).

19 Duskin J., An outline of non-abelian cohomology in a topos I. Cahiers Top. et Géom. Diff. XXIII (1982), 165-191. | Numdam | MR 667397 | Zbl 0496.18009

20 Ehresmann C., Cohomologie non-abélienne, C.B.R.M. 1964; reprinted in Charles Ehresmann: Œuvres completes et commentées III-2, Amiens 1981.

21 Frenkel J., Cohomologie non-abélienne, Bull. Soc. Math. France 85 (1957), 135-238. | Numdam | MR 98200 | Zbl 0082.37702

22 Gerstenhaber M., On the deformation of rings and algebras II. Ann. of Math. 84 (1966). | MR 207793 | Zbl 0147.28903

23 Glenn P., Realization of cohomology classes in arbitrary exact categories, J. Pure & Appl. Algebra 25, 1 (1982), 33-107. | MR 660389 | Zbl 0487.18015

24 Grothendieck A., Catégories fibrées et descente, S.G.A.. Exposé VI (1960-61), 50 pp.

25 Higgins P.J. Notes on categories and groupoids, Van Nostrand 1972. | MR 327946 | Zbl 0226.20054

26 Lavendhomme R. & Roisin J.R., Cohomologie non-abélienne de structures algébriques, J. of Algebra 67 (1980), 385- 414. | MR 602071 | Zbl 0503.18013

27 Lue A.S.T., Non-abelian cohomology of associative algebras, J. Math. Oxford (2) 19 (1968), 159-180. | MR 248199 | Zbl 0185.09304

28 Mac Lane S., Extensions and obstructions for rings, Illinois J. of Math. 2 (1958), 316-345. | MR 98773 | Zbl 0081.03303

29 May J.P., Simplicial objects in algebraic Topology, Van Nostrand 1976. | MR 222892 | Zbl 0165.26004

30 Shukla U., Cohomologie des algèbres associatives, Ann. Sci. Ecole Norm. Sup 78 (1961), 163-209. | Numdam | MR 132769 | Zbl 0228.18005